# SDR UHLA2013060300225

- Difficulty date: June 3, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 22,596 hours, 13,909 cycles
- Engine: Ge CF348E5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HEAVY ODOR OF WET SOCKS IN COCKPIT DURING FLIGHT.  ODOR ESPECIALLY INTENSE AT LOWER ALTITUDES.  RAN NR 1 AND 2 PACKS AT POWER WITH CREW, COULD NOT DUPLICATE.  OPS CHECKED GOOD AT THIS TIME IAW AMM 21-00-00.  MX LATER REPLACED NR 1 ENGINE DUE TO OIL LEAK.
